Sufficient Dimension Reduction for Censored Regressions
Article first published online: 28 SEP 2010
© 2010, The International Biometric Society
Volume 67, Issue 2, pages 513–523, June 2011
How to Cite
Lu, W. and Li, L. (2011), Sufficient Dimension Reduction for Censored Regressions. Biometrics, 67: 513–523. doi: 10.1111/j.1541-0420.2010.01490.x
- Issue published online: 20 JUN 2011
- Article first published online: 28 SEP 2010
- Received July 2009. Revised May 2010. Accepted July 2010.
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!